# SDR AALA202212203442

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 82,498 hours, 10,566 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Link Assy
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: COPILOTÏ¿½S R2 SLIDING WINDOW VERY DIFFICULT TO CLOSE AND LATCH. REPLACED LINK ARM AND ADJUSTED WINDOW PER AMM 56-11-02-820-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
